BOUNDEDLY SOLVABLE NEUTRAL TYPE DELAY DIFFERENTIAL OPERATORS OF THE FIRST ORDER


Ismailov Z. I. , Al Ipek P.

EURASIAN MATHEMATICAL JOURNAL, vol.10, no.3, pp.20-27, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.32523/2077-9879-2019-10-3-20-27
  • Title of Journal : EURASIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.20-27

Abstract

In this work, by using methods of operator theory, all boundedly solvable extensions of the minimal operator generated by a linear neutral type delay differential-operator expression of the first order in a Hilbert space of vector-functions on a finite interval are described. Furthermore, the geometry of spectrum sets of these operators is studied.